Search
for
Sort by
Research 61–90 of 1000+
- Use of H-1 Antihistamine in Dermatology: More than Itch and Urticaria Control: A Systematic Review
- Cutaneous Reactions to Drugs
- Psychotropic Medications and the Skin
- Non‐infective mucocutaneous presentations of human immunodeficiency virus infection
- Adverse Dermatologic Effects of Cardiovascular Drug Therapy: Part III
- Skin Conditions in Figure Skaters, Ice-Hockey Players and Speed Skaters
- Are the cutaneous manifestations during or due to SARS-CoV-2 infection/COVID-19 frequent or not? Revision of possible pathophysiologic mechanisms
- Cutaneous signs in COVID ‐19 patients: A review
- Drug-Induced Skin, Nail and Hair Disorders
- Abstracts from the 17th Congress of the European Society for Dermatology and Psychiatry
- The Skin and Subcutaneous Tissues
- Dermatological manifestations associated with COVID‐19: A comprehensive review of the current knowledge
- Clinical and Histopathological Features and Potential Pathological Mechanisms of Skin Lesions in COVID-19: Review of the Literature
- Adverse Cutaneous Reactions to Antipsychotics
- Viruses, Variants, and Vaccines: How COVID-19 Has Changed the Way We Look at Skin
- Cutaneous manifestations and considerations in COVID ‐19 pandemic: A systematic review
- Dermatologic manifestations of thyroid disease: a literature review
- Clinical Application of Development of Nonantibiotic Macrolides That Correct Inflammation-Driven Immune Dysfunction in Inflammatory Skin Diseases
- Dermatological Manifestations of COVID-19: A Comprehensive Review
- Cutaneous lupus erythematosus
- Adverse Cutaneous Reactions to Mood Stabilizers
- Adverse Cutaneous Reactions to Antidepressants
- Psychoactive drugs and skin
- Dermatological history and examination
- Adverse cutaneous effects of psychotropic medications
- Cutaneous Drug Eruptions Associated with the Use of Biologies and Cutaneous Drug Eruptions Mimicking Specific Skin Diseases
- Cutaneous drug reactions
- Hypersensitivity Reactions to Homemade Topical Preparations.
- Skin diseases in consequence of endocrine alterations
- Primary cicatricial alopecias